Global Well-posedness of a 3D Double Chemotaxis-Stokes System

Xu Jie YANG, Zhao Yin XIANG

PDF(614 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (1) : 33-52. DOI: 10.12386/A20220004

Global Well-posedness of a 3D Double Chemotaxis-Stokes System

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(1): 33-52 https://doi.org/10.12386/A20220004

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(614 KB)

Accesses

Citation

Detail

Sections
Recommended

/